中文
Published date:2014-03-14    Provided by:数学系
Rongxia Hao
  Personal Information
Title: Hao Rongxia
Position:  
Tel:  

086-51685466

E-mail:   rxhao@bjtu.edu.cn
Present Address:  School of Science, Beijing Jiaotong University,No 3. Shangyuancun, Haidian District, Beijing, P.R.China, 100044
  Education

Ph.D. in Mathematics, Beijing Jiaotong University, Beijing, P.R.China (2002).

MS in Mathematics, Capital Normal University, Beijing, P.R.China (1991).

BS in Mathematics, Capital Normal University, Beijing, P.R.China (1988). 

  Research Interest

2013.8-2014.8 Visiting Georgia Institute of Technology, USA

2011-  PhD Supervisor, Beijing Jiaotong University.

2006 -  Professor, Beijing Jiaotong University.

2006.3-2006.9 Visiting West Virginia University, USA

1998-2006 Associate Professor, Beijing Jiaotong University.

2004-2006 Associate director of the department of mathematics, Beijing Jiaotong University.

1993-1998 Lecture, Beijing Jiaotong University.

1991-1993 Assistant, Beijing Jiaotong University

  Funding

Project Supported by the National Natural Science Foundation of China (Grant No. 11371052).

l  Project Supported by the National Natural Science Foundation of China (Grant No. 11171020).

l  Project Supported by the National Natural Science Foundation of China (Grant No. 10871021).

l  Project Supported by the National Natural Science Foundation of China (Grant No. 69943001A).

l  Project Supported by the National Natural Science Foundation of China (Grant No. 60373030).

l  Project Supported by the National Natural Science Foundation of China (Grant No. 10271017).

Major Publications (Papers)

1.         Rong-Xia Hao, Yan-Quan Feng and Jin-Xin Zhou, Conditional diagnosability of alternating group graphs, IEEE Transactions on Computers 62(4) (2013) 827-831.

2.         Dongqin Cheng, Rong-Xia Hao and Yan-Quan Feng, Cycles embedding on folded hypercubes with faulty nodes, Discrete Applied Mathematics 161(18) (2013) 2894-2900.

3.       Dongqin Cheng, Rong-Xia Hao and Yan-Quan Feng, Conditional edge-fault pancyclicity of augmented cubes, Theoretical Computer Science  510(2013)  94-101.

4.        Ding Zhou, Rongxia Hao and Weili He, Lower bounds for the maximum genus of 4-regular graphs. Turkish Journal of Mathematics 36(4) (2012) 530-537.

5.        Xingkuo Li, Rongxia Hao and Jiangen Zhang: Orientable Embedding Distributions by Genus of Crossing-Digraph.  Ars Comb. 106 (2012)  417-421.

6.       Rongxia Hao and Jin-Xin Zhou , Characterize a kind of fault tolerance of alternating group network, Acta Mathematica Sinica, Chinese series  55(6)(2012) 1055-1066.

7.       Rongxia Hao Deming Li and Zhaoxiang Li, Group connectivity of generalized q-trees, Advances in Mathematics 41(6) (2012) 693-697.

8.       Jianchu Zeng, Yanpei Liu and Rongxia Hao, Counting Orientable Embeddings by Genus for a Type of 3-regular graph, Graphs and Combinatorics  29(1) (2012) 33-142.

9.       Zhang Yongli, Liu Yanpei and Rongxia Hao, Enumeration of Eulerian planar near-quadrangulations, Intern- ational Conference on Computer Electronics, Communications and networks 1 (2011) 4952-4955.

10.    Rongxia Hao and Yanpei Liu, Auxiliary graphs of projective planar signed graphs, Journal of Systems and Mathemtics Sciences (30) 9 ( 2010) 1251-1258.

11.    Xingkuo Li, Rongxia Hao, Zhoujian Mei, The embedding genus distributions for lantern-graphs, Advances in Mathematics (39) 2(2010) 144-150.

12.      Rongxia Hao, Jianbin Niu , Xiaofeng Wang , Cun-Quan Zhang and T.Y. Zhang, A note on Berge- Fulkers on coloring, Discrete Mathematics 309(2009)4235-4240.

13.      Rongxia Hao, Yanpei Liu, Taoye Zhang and Lanshuan Xu, The genus distributions of 4-regular digraphs, Australasian Journal of Combinatorics  43 (2009) 79–90.

14.      Rongxia Hao and Yanpei Liu, The genus polynomials of cross-ladder digraphs in orientable surfaces, Science in China  51(5) (2008) 889-896.

15.       Rongxia Hao and Yanpei Liu, The genus distributions of directed antiladders in orientable surfaces, Applied Mathematics Letters  21 (2008) 161-164.

16.      Rongxia Hao, Lanshuan Xu, Xingkuo Li and Jiangen Zhang, Embeddable properties of digraphs in orientable surfaces, Acta Mathematicae Applicate Sinica  4(2008) 630-634.

17.  Yan Yang and Rongxia Hao, Classification of embeddings of fan graphs on surfaces,   Acta Mathematicae Applicate Sinica  5(2008) 792-798.

18.  Rongxia Hao, Weili He, Yanpei Liu and Eeling Wei, The genus distribution for a certain type of permutation graphs in orientable surfaces Science in China A 50(2007) 1748-1754.

19.  Xingkuo Li, Rongxia Hao and Jianmei. Zhou, Genus distributions of lighthouse graph, Proceeding of intern- ational symposium of 2007, Technology innovation, risk Management  (2007) 736-740, ISBN 978-0-9783484- 4-1.

20.    Jiangen Zhang, Rongxia Hao, Xingkuo Li and Lanshuan Xu, Genus distributions of cycle graph. Proceeding of international symposium of 2007,Technology innovation, risk management (2007) 747-752,ISBN 978-0- 9783484-4-1.

21.      Juan Du, Rongxia Hao and Hongqi Li, Adjoint Polynomails of two kinds of graphs, OR Transactions 11(2007) 11-20.

22.       Sha Zhu and Rongxia Hao, Disjoint 6-cycles in bipartite graphs, Advances in Mathematics  5(2007) 617-626.

23.     Yichao Chen, Yanpei Liu and Rongxia Hao, Structure for a graph with average genus, J. Appl. Math. & Computing  21(2006) 45-55.

24.     Rongxia Hao and Yanpei Liu, A note on the solution of planar trees chromatic sum equation,Acta Mathematica & Scientia 25(2005) 404-408.

25.    J.L. Cai, Rongxia Hao and Yanpei Liu, The enumeration of rooted cubic c-nets, J. Appl. Math.& computing 18(2005) 329-337.

26.    Rongxia Hao, Yanpei Liu and Weili He, A note on the polysums of rooted bitrees, Acta Mathematica & Scientia  24(2004) 369-374.

27.    Rongxia Hao and Yanpei Liu, On chromatic polynomials of some kinds of graphs, Acta Mathematicae Applicate Sinica  20(2004) 239-246.

28.    Rongxia Hao and Yanpei Liu, A generalization of Steinhaus’ chessboard problem, Northeastern Mathematical J. 20 (2004) 139-144.

29.    Rongxia Hao, Junliang Cai and Yanpei Liu, Counting rooted nearly 2-regular planar maps, Northeastern Mathematical J. 20 (2004) 265-270.

30.     Rongxia Hao, Junliang Cai and Yanpei Liu, The relations of two kinds of planar maps, Journal of systerms science and information 1 (2003) 507-514.

31.     Rongxia Hao and Yanpei Liu, On chromatic polynomials of complements of all wheels with any missing consecutive spokes, J. Mathematical Research & Exposition 123(2003) 579-585.

  Major Publication

1. Introduction to Graph Theory, Beijing Jiaotong University Press, (2013) ISBN:  9787512117150

2. Calculus, Beijing Jiaotong University Press, (2007) (with Colleagues of Calculus teaching group) ISBN: 9787810822404.

3. Discrete Mathematics, Taiwan Xin Wen Jing Publishers, Taiwan, (2006) ISBN: 9861502971.

 Awards & Honors

Beijing Jiaotong University Zhi Jin Foundation Outstanding Youth Teaching Award 2007.

l  The First Prize of 2008 Excellent Paper Awarded by Beijing Operations Research Society, 2008.

l  Keep the title of Beijing Jiaotong University Outstanding Teachers 2002-2014.


Previous:Qu Gangrong